MAUDE Adverse Event Report: TERUMO MEDICAL CORP R2P DESTINATION SLENDER; INTRODUCER, CATHETER

TERUMO MEDICAL CORP R2P DESTINATION SLENDER; INTRODUCER, CATHETER
Model Number GS-R6ST1C12W
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the removal of the left radial artery sheath it was noted that the sheath began to unravel and break.

Brand Name
R2P DESTINATION SLENDER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORP
950 elkton blvd
elkton MD 21921
MDR Report Key22725747
Report Number22725747
Device Sequence Number15739089
Product Code DYB
UDI-Device Identifier00389701011547
UDI-Public(01)00389701011547
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2027
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/31/2025
Report Date (Section F) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGS-R6ST1C12W
Device Catalogue NumberGS-R6ST1C12W
Device Lot Number0001036317
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/06/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/06/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Patient Weight63 KG
Date Report Sent to FDA07/31/2025